# SDR S9BA0607

- Difficulty date: April 21, 2007
- Submitted: April 23, 2007
- Operation: Air carrier
- Aircraft: N888PV
- Make and model: Dhav DHC6300
- Aircraft serial: 620
- Aircraft time: 374,908 hours, 78,409 cycles
- Engine: Pwa PT6A27
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Part number: C6W104829
- Condition: Corroded
- Location: Rt Wing
- Part time: 37,490 hours, 78,409 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING AFT ATTACH FITTING CORRODED. REMOVED AND REPLACED WING ATTACH FITTING IAW SB 6/295 REV D.
